# SDR CALA9800563

- Difficulty date: March 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N73751
- Make and model: Boeing 727227
- Aircraft serial: 21247
- System (JASC): 5543 · Rudder, Tab Structure
- Part: Skin
- Condition: Deteriorated
- Location: Rudder Tab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT LOWER SIDE OF UPPER RUDDER TAB FIBERGLASS REPAIR DETERIORATED.  THE FIBERGLASS REPAIR WAS SANDED, REWORKED, AND PRIMED IAW SRM 51-40-9 AND 51-10-6.
